ITEM METADATA RECORD
Title: Conformally flat and Einsteinian Lorentzian hypersurfaces
Authors: Van de Woestyne, Ignace ×
Verstraelen, Pol #
Issue Date: 1987
Series Title: Chinese journal of mathematics vol:15 issue:2 pages:81-93
ISSN: 0379-7570
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.